# SDR TSAA0621007

- Difficulty date: January 27, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6068502
- Part serial: 951112
- Condition: Defective
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE PILOT SMELLED SMOKE AND AFTER LANDING THE SMELL GREW STRONGER.  AIRPLANE TAXIED BACK TO THE GATE WITHOUT INCIDENT.  REMOVED AND REPLACED GASPER FAN.  OPS CHECK GOOD, NO HELP.  THE CABIN AUGMENTATION FAN WAS FOUND TO BE INOP.  REMOVED AND REPLACED THE CABIN AUGMENTATION FAN PER AMM 21-22-11.  OPS AND LEAK CHECK GOOD.  NO SMELL REPORTED.  AIRCRAFT RETURNED TO SERVICE.
